MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone that the insulin pump had motor error alarm.Customer¿s blood glucose was 157 mg/dl at the time of incident.Insulin pump had a motor position encoder error alarm.Drive support cap was normal.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test or verify motor position encoder error alarm due to motor error alarms.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8295770
Report Number2032227-2019-01088
Device Sequence Number2462769
Product Code OYC
UDI-Device Identifier00613994407702
UDI-Public(01)00613994407702
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAP
Device Catalogue NumberMMT-522LNAP
Device Lot NumberA000114033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight125